# SDR 98ZZZX3689

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057651
- Condition: Malfunctioned
- Location: Mlg
- Component: Beech
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEWLY OVERHAULED ACTUATOR USED ON KING AIR 200'S WAS FOUND TO TURN IN THE INCORRECT DIRECTION; THUS, IT WOULD GO UP WHEN THE OTHER GEAR WOULD GO DOWN, AND VISE VERSA.
